Skip to Content

Dr. Dawn Slavens

Fax
(940) 397 4442
Title
Professor
Department
Mathematics
Location
Bolin Hall
Room
118L
Institution Degree Graduation Date
University of North Texas Doctor of Philosophy
Emporia State University Bachelor of Science in Education
Stephen F. Austin State University Master of Science
Employer Position Start Date End Date
Midwestern State University Professor of Mathematics 09/01/2020
Midwestern State University Professor of Mathematics/Chair 08/01/2010 08/01/2020
Midwestern State University Associate Professor of Mathematics 08/01/2004 08/01/2010
Midwestern State University Assistant Professor of Mathematics 08/01/1999 08/01/2004
Mount Union College Assistant Professor of Mathematics 08/01/1998 05/01/1999
University of North Texas Graduate Teaching Fellow 08/01/1993 07/01/1998
Stephen F. Austin State University Graduate Teaching Assistant 08/01/1991 08/01/1993
Blue Valley High School, Blue Valley USD #229 High School Mathematics Teacher 08/01/1988 05/01/1991
Blue Valley Middle School, Blue Valley USD #229 Middle School Mathematics Teacher 01/01/1987 08/01/1988

 

D. Slavens & M. Harrell. (2009) “Graphing Piecewise-defined Functions by the Use of Domain Regions” Kansas Science Teacher: Journal of Mathematics and Science Teaching (to appear).

D. Slavens & M. Harrell. (2009) “Is a Rational Function’s End Behaviors related to the End Behavior of the Quotient of Its Associated Polynomials?” ON-Math, Online Journal of School Mathematics Volume 7, Issue 1 (6 pages plus related electronic student activity).

M. Harrell & D. Slavens. (2009) “Using Base-ten Block Diagrams to Discover Divisibility Tests” Teaching Children Mathematics, Vol. 15 Issue 6, pp. 370-378.

D. Slavens & M. Harrell. (2006)“Investigating Horizontal Asymptotes and the Graphs of Rational Functions”Ohio Journal of School Mathematics, #54 (Autumn), pp. 38-45.

E. Bator, P. Lewis, & D. Slavens. (2006) “Vector Measures, c0, and (sb) Operators” Bulletin of the Polish Academy of Sciences, Vol. 54  No. 1, pp. 63 – 73.

M. Harrell & D. Slavens. (2004) “Investigating Vertical Asymptotes and the Graphs of Rational Functions”, Ohio Journal of School Mathematics, #50 (Autumn), pp. 64 – 70.

D. Slavens. (2004) “Exploring the Pythagorean Theorem with The Geometer’s Sketchpad” Kansas Science Teacher: Journal of Mathematics and Science Teaching, Vol. 15, (Spring), pp. 31-38.

E. Bator & D. Slavens. (2003) “DP-1 and Completely Continuous Operators” International Journal of Mathematics and Mathematical Sciences, Volume 2003 No. 37, pp. 2375 – 2378.

E. Bator & D. Slavens. (2001) “Applications of a Decomposition in X tensor Y” Annali di Matematica Pura ed Applicata (IV), Vol. CLXXIX, pp. 189 – 196.